On stability and bifurcation of solutions of an SEIR epidemic model with vertical transmission
M. M. A. El-Sheikh and
S. A. A. El-Marouf
International Journal of Mathematics and Mathematical Sciences, 2004, vol. 2004, 1-17
Abstract:
A four-dimensional SEIR epidemic model is considered. The stability of the equilibria is established. Hopf bifurcation and center manifold theories are applied for a reduced three-dimensional epidemic model. The boundedness, dissipativity, persistence, global stability, and Hopf-Andronov-Poincaré bifurcation for the four-dimensional epidemic model are studied.
Date: 2004
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/IJMMS/2004/321869.pdf (application/pdf)
http://downloads.hindawi.com/journals/IJMMS/2004/321869.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jijmms:321869
DOI: 10.1155/S0161171204310380
Access Statistics for this article
More articles in International Journal of Mathematics and Mathematical Sciences from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().